Analog of Szegö's theorem for a class of Dirichlet series
Matematičeskie zametki, Tome 36 (1984) no. 6, pp. 805-813
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_36_6_a1,
author = {V. N. Kuznetsov},
title = {Analog of {Szeg\"o's} theorem for a class of {Dirichlet} series},
journal = {Matemati\v{c}eskie zametki},
pages = {805--813},
year = {1984},
volume = {36},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_36_6_a1/}
}
V. N. Kuznetsov. Analog of Szegö's theorem for a class of Dirichlet series. Matematičeskie zametki, Tome 36 (1984) no. 6, pp. 805-813. http://geodesic.mathdoc.fr/item/MZM_1984_36_6_a1/